# SDR UALA2010080602870

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 70,952 hours, 20,475 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVAL AIR DISTRIBUTION DUCT HAS DAMAGE.  SECTION OF OVAL AIR DISTRIBUTION DUCT REMOVED AND SENT TO SHOP FOR REPAIR.  STARTED RE-INSTALLATION OF DUCT.  INSTALLED 4 OF 4 MOUNTING BOLTS.  INSTALLED 2EA VENT HOSES AND TAPED. DUCT SECTION READY FOR FIBERGLASS SPLICE REPAIR AT FWD AND AFT ENDS. SPLICE REPAIR COMPLETE.  NEED LEAK CHK AFTER DUCTS INSTALLED.  REPAIRED IAW MM.
